1mg, best e pharmacy in India

MACFAST 125 MG ORAL SUSPENSION

generic_icon
Rs.19.53for 1 bottle(s) (60 ML oral suspension each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR MACFAST

Paracetamol(125 mg / 5ml)

food interaction for MACFAST

alcohol interaction for MACFAST

pregnancy interaction for MACFAST

lactation interaction for MACFAST

medicine interaction for MACFAST

food
alcohol
pregnancy
lactation
medicine
It is better to take Macfast 125 mg oral suspension with food.
Macfast 125 mg oral suspension may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Macfast 125 mg oral suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Macfast 125 mg oral suspension is probably safe to use during breastfeeding. Please consult your doctor.
SAFE
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, DYNAPAR AQ INJECTION 1ML, EPSOLIN 50MG/2ML INJECTION & 7 more
  • SALT INFORMATION FOR MACFAST

    Paracetamol(125 mg / 5ml)

    Uses

    Macfast 125 mg oral suspension is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever

    How it works

    Macfast 125 mg oral suspension blocks the release of certain chemical messengers that are responsible for inflammation, pain, and fever.

    Common side effects

    Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

    SUBSTITUTES FOR MACFAST

    1 Substitutes
    1 Substitutes
    Sorted By
    RelevancePrice
    • PCM 125MG ORAL SUSPENSION
      (60 ML oral suspension in bottle)
      Intas Pharmaceuticals Ltd
      Rs. 0.37/ML of oral suspension
      generic_icon
      Rs. 22.05
      pay 13% more per ML of oral suspension

    Top Physicians

    Expert advice FOR MACFAST

    • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
    • Do not take paracetamol if you drink three or more alcoholic beverages every day.
    • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
    • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

    Frequently asked questions FOR MACFAST

    Paracetamol

    Q.

    Is paracetamol an antibiotic?
    No, paracetamol is not an antibiotic. It's an analgesic (pain-killer) and anti-pyretic (for the relief of fever).

    Q.

    Is paracetamol a NSAID?
    Yes, paracetamol is a NSAID (non-steroidal anti-inflammatory drug) which has analgesic (painkiller) and antipyretic (for the relief of fever) properties.

    Q.

    Is paracetamol an analgesic?
    Yes, paracetamol is an analgesic (painkiller) medicine and can be used for the relief of pain, for example, toothache, headache, and sprain.

    Articles


    Content on this page was last updated on 03 February, 2017, by Dr. Varun Gupta (MD Pharmacology)